# SDR IXXA0500004S

- Difficulty date: August 22, 2004
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wing
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1 FIG 36 PG 133-134.  REMOVED FASTENERS IAW DC8 SRM 51-1-21 PG 1, PERFORMED STOP HOLE ON CRACK END IAW DC8 SRM 57-2-1 PAGES 133, 134 FIG 36.  FABRICATED EXTERNAL DOUBLER (AL 707576 0-160) INTERNAL DOUBLER (AL 7075 160. 063) IAW DC8 SRM 57-2-1 PAGES 133, 134 FIG 36.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL AND EXTERNAL DOUBLER IAW DCI SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED EXTERNAL AND INTERNAL DOUBLER WITH NEW FASTENERS IAW DC8 SRM 1-1-21 PG 1, SRM 51-1-29 PAGE 1, DC8 SRM 57-1-1 PG 133, 134, FIG 36.
